# SDR C2XA02SH181

- Difficulty date: January 22, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 3,796 hours, 3,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE LT BUTTSTRAP (FWD DIGITAL) JUST AFT OF FRAME 16 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE SECTION AND PERFORMED A SPLICE REPAIR IAW CONTINENTAL EXPRESS EC 5320-01074.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
